RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 7, Issue 1  


Singularities of analytic foliations and characteristic classes
S. M. Vishik
1
Characters of representations of discrete series of groups in $SL(2,K)$, where $K$ is a nondiscrete unconnected locally compact field
A. D. Gvishiani
16
Construction of a smooth mapping with prescribed Jacobian. I
M. L. Gromov, Ya. M. Eliashberg
33
An infinite-dimensional theorem analogous to Lie's weight theorem
D. L. Gurarii, Yu. I. Lyubich
41
Some questions of completeness and uniqueness for functions of several variables
L. I. Ronkin
45
Valuations of the quotient field of the ring of quantum mechanics
Ya. I. Shtipel'man
56

Brief communications
Schubert cells and flag space cohomologies
J. H. Bernstein, I. M. Gel'fand, S. I. Gel'fand
64
The matrix analog of Heins' theorem and the typical spectral structure of contractions
Yu. P. Ginzburg, N. A. Talyush
66
Completeness of the system of eigenfunctions and associated functions of a nonself-adjoint boundary value problem for a differential-operator equation of second order
M. L. Gorbachuk
68
On binary relationships on the class of nuclear Köthe spaces
M. M. Dragilev
70
On the noncoincidence of spaces $S_\alpha^\beta$ and $S_\alpha\cap S^\beta$ ($\alpha>0$, $\beta>1$)
N. M. Zobin
72
General form of linear operators commutative with the differentiation operator in spaces of analytic functions
Yu. F. Korobeinik
74
On the connection between the spectral properties of a polynomial bundle and of the roots of the corresponding operator equation
A. S. Markus, I. V. Mereutsa
77
The structure of admissible line bundles in $\mathbb{C}^n$
K. Maius
79
Unitary representations of the groups $GL(2)$ and $GU(2)$ over an unconnected locally compact quaternion field
G. I. Olshanskii
82
Multiple completeness of eigen and associated vectors of some classes of operator-functions analytic in a disk
G. V. Radzievskii
84
Ideals of topological ring $S_\nabla$
М. É. Semenova
86
Sequentially closed subsets of products of locally convex spaces
O. G. Smolyanov
88
Fundamental groups of spaces of coprime polynomials
S. I. Épshtein
90
On twofold completeness of inherent and adjoined elements of a quadratic operator bundle
S. Ya. Yakubov
92
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020